# SDR SIMA2072

- Difficulty date: July 11, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: S5367121729801
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION REPORTED THE SERVICE DOOR SILL PLATE DRAIN TRACK CORRODED BETWEEN FRAMES 36 AND 39.  MAINTENANCE REMOVED AND REPLACED THE DRAIN TRACK IAW ATR SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
